# SDR DALA2024051005122

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,370 hours, 38,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 COORDINATOR REPRTS L2 EXIT DOOR SIGN DAMAGED - LENS CAP MISSING. CORRECTIVE ACTION: REPLACED L2 EXIT DOOR SIGN. (5853560)
